Skip to content
My WebMD Sign In, Sign Up
Depression
avatar
dlmneesie posted:
I am having with my depression, i am taking citlaprom now and i do have some cymbalta, can i take these two together to help me out more. help would be appricated. dlmneesie
Reply
 
avatar
Olivia_WebMD_Staff responded:
Hi and welcome, dlmneesie!

We have a wonderful Depression community here at WebMD, where you can get feedback from both members and an expert. I hope you'll post there for the support and info you need.

You can also look up your medications in our Drug database if needed.

We're glad you found the WebMD Community!

Take care,
Olivia
 
avatar
shadowsmom42 responded:
Taking a SSRI type antidepressant like citalopram with a SNRI type antidepressant like Cymbalta may cause a condition called serotonin syndrome so for long term drug therapy it is contraindicated. If you were to wean off the Cymbalta while starting the citalopram, then for a short while at low dosages for each, you could be on both at the same time.
The citalopram may well help you more with the anxiety and depression than the Cymbalta which is more for just depression and neuropathic pain. You might also consider a medication such as hydroxyzine (Vistaril). I believe it would be less expensive than the Abilify and is used to treat anxiety.
Best to discuss these options with your doctor. Keep in touch,


Helpful Tips

Was this Helpful?
4 of 6 found this helpful

Helpful Resources

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.